# SDR DALA2015010100029

- Difficulty date: December 30, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE OF FLOOR PANEL 927A IN PAX CABIN.  FLOOR PANEL REPAIRED IAW FIG 1, SRM 51-10-3, PAR 14 & 21, SRM 51-30-2, 53-05.
